# SDR SWIA2019012945473

- Difficulty date: December 5, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 41,349 hours, 38,257 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE HAS MULTIBLE SCRATCH'S AND NICKS. (C-CHECK) RO:01/25/2019  / REMOVED AND REPLACED WITH NEW FUSELAGE SIDE PAX DOOR HINGE IAW REO.
